Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Done appendix removal, taking Motrin. Itching and redness around incisions. Discharge and bumps. What is it?

About a week and half ago I got my appendix removed laparoscopically and my surgeon used dissolvable stitches and surgical glue . The hospital kept me over night and was giving me antibiotics thru my IV. Once I was released my doctor didn t prescribe me any antibiotics, only Motrin for swelling . I was doing fine, but about 4 days ago the area around my incisions started to itch, redness developed around the areas, and now I have red bumps and rash around them on my belly, and when I put a band-aide over them, there is some stuff on it (I don t know if this is the glue coming off or infection coming out). Should I go back to the doctor or what? Is this an infection or am I having an allergic reaction to something used from my surgery? Thanks.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi.i think u are suffering from allergic contact dermatitis with secondary bacterial infection.use a antibiotic.antihistamine and fusibet ointment cures it
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor